# SDR IPXA1568612

- Difficulty date: August 1, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, CABIN MAIN DECK FLOOR PANEL NR 241XMF PUNCTURED.   FABRICATED AND REPLACED MAIN DECK FLOOR PANEL NR 241XMF IAW EO B757-5320-9692-G.
